# SDR DALA2016111008731

- Difficulty date: November 10, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N948DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53357
- Aircraft time: 42,358 hours, 35,922 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED FORWARD SIDE OF CANTED FRAME BS 1520 BETWEEN LONGERONS 17 - 18L.  COMPLIED WITH PRI/ERA 552554-14.
